# SDR P5CA2017081600276

- Difficulty date: August 16, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,956 hours, 3,023 cycles
- System (JASC): 2610 · Detection System
- Part: Circuit Card
- Part number: 285N0028136
- Part serial: D19813
- Condition: Malfunctioned
- Location: Cargo Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR MN CARGO LOOP 2.  PEFORMED AN  ENGINE, APU, AND CARGO FIRE, OVERHEAT TEST. NO OTHER MESSAGES APPEARED.  R & R THE AFLOTS CARD IAW AMM 26-14-00, OPERATIONAL TEST,  MAIN DECK CARGO BAY SMOKE DETECTION SYS TEST PASSED. NO FAULT FOUND.
